Cart
Home » Browse » Science, Medicine & Natural History - Catalogue 98 » FEYNMAN, Richard. - Mathematical Formulation of the Quantum Theory of Electromagnetic Interaction.
return to previous page

FEYNMAN, Richard.

Mathematical Formulation of the Quantum Theory of Electromagnetic Interaction.

[in] The Physical Review Second Series, Volume 80, Number 3.

Published: Lancaster, PA and New York: for the American Physical Society by the American Institute of Physics, November 1, 1950

Stock code: 83256

Price: £3,500

Free Shipping Worldwide.

This item is on show at 43 Dover Street (map)

First edition of the rigorous mathematical proof of the validity of Feynman Diagrams and Feynman Rules. Together with the two papers on the same subject published the previous year in The Physical Review, Volume 76, this forms part of the core of Feynman’s work in Quantum Electrodynamics, for which he was awarded the Nobel Prize in 1965. Rare, particularly in such excellent condition.

Quarto. Original green wrappers printed in black. Slight creasing to corner of upper wrapper. A superb, fresh copy of this delicate publication.

Don't understand our descriptions? Try reading our Glossary